# SDR BAQA085911

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,429 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Actuator
- Part number: 741C000005
- Part serial: 00252
- Condition: Leaking
- Location: Tail Rotor
- Part time: 2,430 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ACTUATOR LEAKING.  CLEVIS WORN.  WAITING FOR UNIT TO COME IN FROM AEC.  CORE UNIT WAS OUR ASSET OFF OF 7249 SINCE 7249 USED A RECENT REPAIRED UNIT REPAIRED FOR 7099 (NO UNIT ON 7099).  7099 NEEDED ONE IMMEDIATELY, PURCHASED ONE FOR 7099 AS AN EXCHANGE.  7249'S CORE GOES BACK  AS AN EXCHANGE TO AEC.
